Kids Channel
Topics
Medications
Quicklinks
Related Channels

Lupron and Blood in Urine

If you are undergoing treatment with Lupron® (leuprolide acetate) and you notice blood in your urine, seek immediate medical care. This potentially serious side effect requires medical attention right away.
 
In most cases, reactions to this medication tend to be minor and easy to treat. However, you should contact your healthcare provider right away if you develop potentially serious reactions or if you experience something that is "just not right." Although it may not be a side effect of the medication, your healthcare provider will be able to diagnose and treat the complication.
 
(Click Lupron Side Effects for more information on what to do if you are using Lupron and notice blood in your urine. This article also describes other possible side effects of this medication, including details on how often some of them occur.)
6 Quick Tips for Getting Kids to Take Medicine
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.